New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Peugeot
Regular Member


Date Joined Dec 2016
Total Posts : 30
   Posted 1/12/2017 8:26 PM (GMT -6)   
Halo
I did find a word that describes the way I feel it is hypervigilance. Is there any one who also get the same symptom from their medication?
Thank you
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 17, 2017 2:42 PM (GMT -6)
There are a total of 2,883,337 posts in 316,377 threads.
View Active Threads


Who's Online
This forum has 157502 registered members. Please welcome our newest member, robert ford.
517 Guest(s), 16 Registered Member(s) are currently online.  Details
alephnull, Nolan1654, Lapis_29, theruiner24, Depov, Brook58, Dave Here Now, SaraOnThisSite, dbwilco, Sono, malrd789, xy123, Mb244, straydog, worryboi, blueflame


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer